Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The relative distribution of the real roots of a system of polynomials


Author: C. F. Gummer
Journal: Trans. Amer. Math. Soc. 23 (1922), 265-282
MSC: Primary 12D10; Secondary 26C10
MathSciNet review: 1501202
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12D10, 26C10

Retrieve articles in all journals with MSC: 12D10, 26C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1922-1501202-9
Article copyright: © Copyright 1922 American Mathematical Society